# SDR AUS20010727

- Difficulty date: July 10, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, E, J
- Precautionary procedure: A

## Discrepancy

(AUS) NR 3 ENGINE OIL PRESSURE LOSS.
